# SDR USAA2013061300014

- Difficulty date: June 12, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 41,598 hours, 17,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE LENS MISSING FROM EMERGENCY EXIT LIGHT ON LOWER WALL PANEL OF LEFT AFT LAV.  MX INSTALLED LENS.  EMERGENCY LIGHTS CHECK NORMAL IAW AMM 33-51-00-701-001-A.  NO DEFECTS NOTED AT THIS TIME.
